Mathematische Zeitschrift

, Volume 204, Issue 1, pp 605–613

On the uniqueness of some affinely flat infra-nilmanifolds

  • Paul Igodt
  • Kyung Bai Lee
Article

DOI: 10.1007/BF02570895

Cite this article as:
Igodt, P. & Lee, K.B. Math Z (1990) 204: 605. doi:10.1007/BF02570895
  • 20 Views

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Paul Igodt
    • 1
  • Kyung Bai Lee
    • 2
  1. 1.Katholieke Universiteit LeuvenKortrijkBelgium
  2. 2.University of OklahomaNormanUSA